File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Approximations for moments of deficit at ruin with exponential and subexponential claims

TitleApproximations for moments of deficit at ruin with exponential and subexponential claims
Authors
Keywordsφ-moments
Ascending ladder
Asymptotics
Renewal risk model
Ruin probabilities
The class L (γ)
Issue Date2002
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/stapro
Citation
Statistics And Probability Letters, 2002, v. 59 n. 4, p. 367-378 How to Cite?
AbstractConsider a renewal insurance risk model with initial surplus u > 0 and let Au denote the deficit at the time of ruin. This paper investigates the asymptotic behavior of the moments of Au as u tends to infinity. Under the assumption that the claim size is exponentially or subexponentially distributed, we obtain some asymptotic relationships for the φ-moments of Au, where φ is a non-negative and non-decreasing function satisfying certain conditions. © 2002 Elsevier Science B.V. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/82938
ISSN
2015 Impact Factor: 0.506
2015 SCImago Journal Rankings: 0.720
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorCheng, Yen_HK
dc.contributor.authorTang, Qen_HK
dc.contributor.authorYang, Hen_HK
dc.date.accessioned2010-09-06T08:35:06Z-
dc.date.available2010-09-06T08:35:06Z-
dc.date.issued2002en_HK
dc.identifier.citationStatistics And Probability Letters, 2002, v. 59 n. 4, p. 367-378en_HK
dc.identifier.issn0167-7152en_HK
dc.identifier.urihttp://hdl.handle.net/10722/82938-
dc.description.abstractConsider a renewal insurance risk model with initial surplus u > 0 and let Au denote the deficit at the time of ruin. This paper investigates the asymptotic behavior of the moments of Au as u tends to infinity. Under the assumption that the claim size is exponentially or subexponentially distributed, we obtain some asymptotic relationships for the φ-moments of Au, where φ is a non-negative and non-decreasing function satisfying certain conditions. © 2002 Elsevier Science B.V. All rights reserved.en_HK
dc.languageengen_HK
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/staproen_HK
dc.relation.ispartofStatistics and Probability Lettersen_HK
dc.rightsStatistics & Probability Letters. Copyright © Elsevier BV.en_HK
dc.subjectφ-momentsen_HK
dc.subjectAscending ladderen_HK
dc.subjectAsymptoticsen_HK
dc.subjectRenewal risk modelen_HK
dc.subjectRuin probabilitiesen_HK
dc.subjectThe class L (γ)en_HK
dc.titleApproximations for moments of deficit at ruin with exponential and subexponential claimsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0167-7152&volume=59&spage=367&epage=378&date=2002&atitle=Approximations+for+moments+of+deficit+at+ruin+with+exponential+and+subexponential+claimsen_HK
dc.identifier.emailYang, H: hlyang@hku.hken_HK
dc.identifier.authorityYang, H=rp00826en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1016/S0167-7152(02)00234-1en_HK
dc.identifier.scopuseid_2-s2.0-0037108223en_HK
dc.identifier.hkuros78489en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0037108223&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume59en_HK
dc.identifier.issue4en_HK
dc.identifier.spage367en_HK
dc.identifier.epage378en_HK
dc.identifier.isiWOS:000178639200005-
dc.publisher.placeNetherlandsen_HK
dc.identifier.scopusauthoridCheng, Y=7404914378en_HK
dc.identifier.scopusauthoridTang, Q=7201632128en_HK
dc.identifier.scopusauthoridYang, H=7406559537en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats